| Model Number |
AVEA |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical identification: (b)(4).The suspect device was not returned for evaluation.Therefore, root cause has not been determined yet.However, the customer called for a gde replacement and requested the manufacturing codes, which were provided.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
The customer reported that the avea ventilator was having an fio2 (fraction of inspired oxygen) issue.The customer confirmed that there was no patient associated with the reported event.